Nonexistence of certain almost p-ary perfect sequences


Özbudak F. , Yayla O., Yıldırım C. C.

7th International Conference on Sequences and Their Applications, SETA 2012, Waterloo, ON, Canada, 4 - 08 June 2012, vol.7280 LNCS, pp.13-24 identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 7280 LNCS
  • Doi Number: 10.1007/978-3-642-30615-0_2
  • City: Waterloo, ON
  • Country: Canada
  • Page Numbers: pp.13-24
  • Keywords: almost p-ary perfect sequence, relative difference set

Abstract

We prove nonexistence of almost p-ary perfect sequences of period n+1, where n ∈ {50, 76, 94, 99, 100} and p is an odd prime dividing n - 1. This answers a question of Chee, Tan and Zhou. © 2012 Springer-Verlag.